Skip to main content

On polynomials whose fibers are irreducible with no critical points

This is a preview of subscription content, access via your institution.

References

  1. [CN]

    Cassou-Noguès, P.: Entrelacs toriques itérés et intégrales associées à une courbe plane. Sémin. Théor. Nombres, Univ. Bordeaux2, 237–331 (1990)

    Google Scholar 

  2. [EN]

    Eisenbud, D., Neumann, W.D.: Three-dimensional link theory and invariants of plane curve singularities. (Ann. Math. Stud., vol. 101) Princeton:Princeton Univ. Press (1985)

    Google Scholar 

  3. [K]

    Kaliman, S.: On the Jacobian conjecture. Proc. Amer. Math. Soc. (to appear)

  4. [N]

    Neumann, W.D.: Complex algebraic plane curves via their links at infinity. Invent. Math.98, 445–489 (1989)

    Google Scholar 

  5. [O]

    Oka, M.: On the boundary to the Jacobian problem. Kodai Math. J.6, 419–433 (1983)

    Google Scholar 

  6. [S]

    Suzuki, M.: Sur les opération holomorphes du groupe additif complexe sur l'espace de deux variables complexes. Ann. Sci. Éc. Norm. Supér.10, 517–546 (1977)

    Google Scholar 

  7. [V]

    Vistoli, A.: The number of reducible hypersurfaces in a pencil. Invent. Math.112, 247–262 (1993)

    Google Scholar 

  8. [Z]

    Zaîdenberg, M.G.: Ramanujan surfaces and exotic algebraic structures on ℂn. Dokl. Akad. Nauk. SSSR314, 1303–1307 (1990) English transl. in Sov. Math. Dokl.42, 636–640 (1991)

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Partially supported by CAICYT PB91-0370-C02-01

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bartolo, E.A., Cassou-Noguès, P. & Velasco, I.L. On polynomials whose fibers are irreducible with no critical points. Math. Ann. 299, 477–490 (1994). https://doi.org/10.1007/BF01459795

Download citation

Mathematics Subject Classifications (1991)

  • 14E05
  • 14F45
  • 57M25